I just don't care????

Discussion in 'Fibromyalgia Main Forum' started by tlayne, Apr 30, 2006.

  1. tlayne

    tlayne Member

    Does anyone else feel this way on an antidepressant? I don't care if the house gets cleaned, if I have sex w/my husband, if the bills get paid, if the lawn gets mowed or weeded, if there is food in the house, if I leave the house etc. etc.

    On the other hand, I am not depressed about being in pain, or loosing my balance, or sleeping my life away. I just have no motivation for anything!!!! What do you do? Thanks for any responses! Tam
  2. Cromwell

    Cromwell New Member

    My first thought is "She is changing into a teenager!!!"

    Well maybe it will be good for you not to be bothered by these things, except paying the bills. I had a friend who took Prozac and felt this way. Totally out of the way she normally was.

    Maybe you could try another one. My firned now takes Welbutrin and feels peppy on it with a touch of Paxil for her anxiety.

    Love Anne C
  3. Bambi

    Bambi New Member

    was put on several different types of antidepressants and the only one I could tolerate was Prozac. It helped initially but after awhile I didn't notice anything one way or the other.
    I honestly think time just helped with the depression more than anything else. Then I developed an unusual side effect in that it made my Asthma act up. SO, I went off the medication.

    They had KEPT me on it for eight years, each time I asked about stopping it they said I'd just get depressed again. Well, I sotpped it , cold turkey (noone said it could hurt you back then), and I never noticed ANY change in the way I felt. I don't think I ever needed it in the first place.

    I think we all get depressed at times, and if it's a death or other big event, "maybe" they are called for. But I really think that maybe some "talk therapy" would do just as much. I notice people with big families or large support groups don't seem to take as long to recover from depression and I think it's the
    opportunity to talk and be comforted a LOT that helps.

    I'm against them in general. I do take Trazadone for sleep and it's wonderful for that for me. I don't have any noticable side effects from it though and I know some do. I had
    insomnia my whole life, even as a young child, so I do need a sleep aid.
  4. NyroFan

    NyroFan New Member

    Tam:
    I don't care either, but I force myself up each day and start my usual routine even if it takes thity minute more than 'average' people (whatever that is anymore)..

    I do something. Then sit. Do something else. Sit. And I have my hobby of buying and selling stocks on the computer.
    Easy enough. All I have to do is sit and watch numbers. Tehy seem to relax me. When I do a killing in the market there is nobody share aobut it. When I take a heavy loss: the same thing. But-the point is that I have something to do that I can.

    No matter what it is, like my doctors has said to me, get out of bed, NO MATTER how you feel. And the baby steps get a little bigger and by nightime I feel satisfied that I had a day alive. Then I dive into bed exhausted.

    Just my suggestion: baby steps with something to look forward to.

    ((((((((((((((((((((((hugs))))))))))))))))))))))))))

    nyrofan
  5. matthewson

    matthewson New Member

    Maybe your dose needs to be lowered. I kind of felt that way when my dose of zoloft was too high. I didn't worry about anything! Which was nice for a change, but you do have to worry about SOME THINGS! LOL Maybe see if you need to decrease your dose.

    Take care, Sally
  6. tlayne

    tlayne Member

    What did I ever do before I found this board? No matter how down I am feeling, or how apprehensive I feel about shareing... someone is always right there to relate, give advise, or offer encouragement. Wow! I am so thankful to you all!!!!!

    I am cutting back on my dose. It's so hard to figure out sometimes how to live with this DD, but you guys give me that little nudge to keep on going. I hope I offer the same. Love & hugs to all! Tam